Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does liver disease cause rashes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
does liver disease cause a rash?
Posted Mon, 11 Mar 2013 in Liver and Gall Bladder
Answered by Dr. Luchuo Engelbert Bain 30 minutes later
Hi and thanks for the question,
Liver disease can cause many skin manifestations that appear as rashes. The commonest are "paper money" skin appearance, changes in skin color, hyper pigmnetation that might appear as rashes. Some clotting factor related anomalies called petechiae and echymoses, when dried off might resemble rashes
Liver disease manifestations are very easy to be recognized the physician, the gastroenterologist. Consulting the gastroenterologist is very important in confirming that the rash is liver disease associated and not from another cause.
Its very possible, but you need to consult your gastroenterologist first for him to confirm that the rash is liver disease related.
Thanks for the question and best regards. Will be honored answering any further questions if need be,
best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor